Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Baxter algebras and combinatorial identities. II


Author: Gian-Carlo Rota
Journal: Bull. Amer. Math. Soc. 75 (1969), 330-334
DOI: https://doi.org/10.1090/S0002-9904-1969-12158-0
Part I: Bull. Amer. Math. Soc., Volume 75, Number 2 (1969), 325--329
MathSciNet review: 0244070
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • R. H. Farrell, Notes on a combinatorial theorem of Bohnenblust, Duke Math. J. 32 (1965), 333-339. MR 199119
  • B. Mitchell, Categorical algebra, Academic Press, New York, 1965. MR 202787
  • G.-C. Rota, On the foundations of combinatorial theory. I: Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete. 2 (1964), 340-368. MR 174487
  • G.-C. Rota, Baxter algebras and combinatorial identities. I, Bull. Amer. Math. Soc. 75 (1969) 325-329. MR 244070


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12158-0

American Mathematical Society